# SDR ABXA9500656

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN IN FLIGHT DUE TO ENGINE FAILURE.  EGT MAXIMUM TEMPERATURE WAS 760 DEGREES CELSIUS.  NR 4 ENGINE WAS SECURED IAW EMERGENCY PROCEDURE CHECKLIST.  AIRCRAFT RETURNED TO ILN.  REMOVED AND REPLACED ENGINE.  TRIMMED DURING GROUND RUN IAW DC 8 MM.
